Remote Access Conformal Geometry and Dynamics
Green Open Access

Conformal Geometry and Dynamics

ISSN 1088-4173

 
 

 

Mappings of finite distortion from generalized manifolds


Author: Ville Kirsilä
Journal: Conform. Geom. Dyn. 18 (2014), 229-262
MSC (2010): Primary 30C65; Secondary 30L10
DOI: https://doi.org/10.1090/S1088-4173-2014-00272-0
Published electronically: November 17, 2014
MathSciNet review: 3278159
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a definition for mappings of finite distortion from a generalized manifold with controlled geometry to a Euclidean space. We prove that the basic properties of mappings of finite distortion are valid in this context. In particular, we show that under the same assumptions as in the Euclidean case, mappings of finite distortion are open and discrete.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 30C65, 30L10

Retrieve articles in all journals with MSC (2010): 30C65, 30L10


Additional Information

Ville Kirsilä
Affiliation: Department of Mathematics and Statistics (P.O. Box 35 (MaD)), FI-40014 University of Jyväskylä, Finland
Email: ville.kirsila@jyu.fi

DOI: https://doi.org/10.1090/S1088-4173-2014-00272-0
Received by editor(s): June 26, 2014
Received by editor(s) in revised form: October 13, 2014
Published electronically: November 17, 2014
Additional Notes: The author was financially supported by the Finnish National Doctoral Programme in Mathematics and its Applications and by the Academy of Finland, project 257482.
Article copyright: © Copyright 2014 American Mathematical Society

American Mathematical Society